Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 22, 2012, 10:53 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2012, 10:53 PM EDT (02:53 UTC)
- Expired
- May 22, 2012, 11:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
Counties Montgomery County, GA, Toombs County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 11:20 PM EDT | HAIL 0.5 | Zaidee, GA | |
| May 22, 11:30 PM EDT | HAIL 1 | 2 E Soperton, GA | 911 CALL CENTER RELAYED A REPORT OF QUARTER SIZED HAIL 2 MILES EAST OF SOPERTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
061
WWUS82 KFFC 230253
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 PM EDT TUE MAY 22 2012
GAZ086-098-112-113-230330-
1053 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TREUTLEN...
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 1130 PM EDT...
AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN A LINE FROM JUST SOUTH OF SOPERTON...SOUTHEAST
TO ROCK SPRINGS...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 1130 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KIBBEE...
TARRYTOWN...ALSTON...AILEY...LOTHAIR...SOPERTON...MOUNT VERNON...
ZAIDEE...HIGGSTON...ROCK SPRINGS...CENTER...VIDALIA...SOUTH
THOMPSON...PONDEROSA AND OHOOPEE.
&&
LAT...LON 3205 8259 3238 8267 3245 8220 3239 8222
3236 8224 3233 8223 3230 8223 3209 8220
TIME...MOT...LOC 0251Z 259DEG 11KT 3223 8250
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 22, 9:16 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 22, 9:16 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 916 PM EDT TUE MAY 22 2012 .UPDATE... SHOWERS AND THUNDERSTORMS DIMINISHING...WITH BEST COVERAGE NOW OVER THE EAST SIDE OF THE STATE. WILL SEND OUT A QUICK UPDATE TO LOWER POPS FOR THE REST OF THE EVENING. ONLY MINOR ADJUSTMENTS TO SKY AND HOURLY TEMPS. NO OTHER CHANGES ANTICIPATED AT THIS TIME. 49 && .PREV DISCUSSION... /ISSUED 752 PM EDT TUE MAY 22 2012/ PREV DISCUSSION... /ISSUED 307 PM EDT TUE MAY 22 2012/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LATEST MSAS ANALYSIS SHOWS SURFACE TROUGH STRETCHING FROM THE CAROLINAS THROUGH EAST CENTRAL GEORGIA. WITHIN THIS TROUGH...DEWPOINTS HAVE MIXED NICELY WITH LOWER TO MID 50S VALUES ALLOWING FOR SUPPRESSED CONVECTIVE INITIATION. SURFACE MOISTURE IS MORE PLENTIFUL OVER NORTHWEST ZONES WHERE ISOLATED TO SCATTERED ACTIVITY IS MOVING INTO THE AREA AT THIS HOUR. MOST SIGNIFICANT FEATURE OF THE SHORT TERM IS UPPER LOW MOVING THROUGH CENTRAL ALABAMA AS EVIDENCED BY WATER VAPOR IMAGERY. IT ALSO SHOWS A SIGNIFICANT AMOUNT OF DRY AIR MOVING INTO THE AREA AND WILL PLAY A LARGE ROLE ON CONVECTION THIS AFTERNOON. TO GO ALONG WITH THIS DRY AIR IS A COLD POOL WITH TEMPS AROUND -16C AT 500 MB ALLOWING FOR INCREASED MID LEVEL LAPSE RATES LATER THIS AFTERNOON. IT APPEARS EASTERN PORTIONS OF THE FORECAST AREA ARE MOST LIKELY TO SEE THE INFLUENCES OF RESIDUAL MID LEVEL MOISTURE AND APPROACHING COLD POOL. WILL CONTINUE THE MENTION OF LIKELY POPS FOR EASTERN ZONES THROUGH THIS EVENING AS WELL AS THE ADVERTISEMENT OF SCT SEVERE. MAY BE DIFFICULT TO GET ROBUST ACTIVITY GOING BUT ONCE IT GOES...FEEL LIKE SEVERE HAIL WILL NOT BE DIFFICULT TO COME BY. UPPER LOW WILL HAVE LARGELY SHIFTED EAST OF THE AREA BY WED BUT SECONDARY LOBE WILL ROTATE THROUGH NORTH ALABAMA AND GEORGIA LATE IN THE DAY. EXPECTING MOISTURE TO ONLY BE SUFFICIENT TO SUPPORT CONVECTION OVER EXTREME NORTH GEORGIA AND WILL CARRY LOW END SCATTERED POPS THERE. ALTHOUGH NOT AS COLD AS TODAY...TEMPS ALOFT WILL STILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS WITH LARGE HAIL. DEESE LONG TERM /THURSDAY THROUGH TUESDAY/... ONLY MINOR ADJUSTMENTS TO THE PREVIOUS LONG TERM FORECAST TO INCLUDE POPS INTO THE EVENING HOURS ON THURSDAY AS OROGRAPHICALLY INDUCED THUNDERSTORMS MAY LAST PAST 00Z. IN ADDITION...MADE SLIGHT CHANGES TO THE MAX TEMPS IN THE LONG TERM AT RMG TO BRING THE HIGH TEMP DOWN A DEGREE OR TWO. OVERALL...PREVIOUS FORECAST AND DISCUSSION STILL HOLDS. 11 /ISSUED 417 AM EDT TUE MAY 22 2012/ LONG TERM GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH MAIN INFLUENCING SYNOPTIC FEATURES. AS A CLOSED UPPER LEVEL LOW OVER THE EAST CENTRAL CONUS DAMPENS OUT AND EJECTS NORTHEASTWARD BY THURSDAY... A STRONG UPPER RIDGE OF HIGH PRESSURE WILL BUILD INTO THE EASTERN HALF OF THE COUNTRY AND PERSIST INTO MONDAY. THE GFS HAS A BIT STRONGER RIDGING AND FARTHER EASTWARD SETUP THAN THE ECMWF... NONETHELESS A RATHER WARM AND STAGNANT PATTERN LOOKS TO BE THE RULE THROUGH THE HOLIDAY WEEKEND. CANNOT RULE OUT ISOLATED CONVECTIVE DEVELOPMENT IN THE HIGHER ELEVATIONS OF THE NORTH FOR MOST AFTERNOON AND EVENING PERIODS DUE TO WEAK SOUTHERLY FLOW AND OROGRAPHIC ENHANCEMENT. WHILE HAVE ONLY SLIGHT CHANCE POPS FOR MOSTLY THE NORTHERN PORTION... THE BEST CHANCE FOR PRECIP WILL BE NEAR THE END OF THE FORECAST PERIOD AS THE RIDGE FINALLY BEGINS TO BREAK DOWN. FOR TEMPS...MEX GUIDANCE LOOKED REASONABLE SO MADE ONLY MINOR TWEAKS. ABOVE NORMAL TEMPS SHOULD PERSIST THROUGH THE FORECAST PERIOD WITH THE WARMEST DAYS BEING FRIDAY THROUGH SUNDAY AS MANY AREAS ARE PROGGED TO REACH HIGHS IN THE LOW 90S. BAKER AVIATION... 00Z UPDATE... CONVECTION OVER NORTH GEORGIA...SO FAR STAYING NORTH AND EAST OF ATL...BUT HAVE AFFECTED OTHER NORTHERN TAF SITES. STILL THINK THERE IS A SMALL CHANCE COULD SEE A STORM OR TWO UNTIL AROUND 01-02Z. OTHERWISE...EXPECT VFR CONDITIONS TO DOMINATE OVERNIGHT INTO WEDNESDAY WITH FEW-SCT 4 TO 6 THSD FT CLOUDS AND VARYING AMOUNTS OF HIGH CLOUDS. WEST TO NORTHWEST WINDS OVERNIGHT INTO WEDNESDAY MORNING...BECOMING MORE SOUTHWEST DURING THE AFTERNOON. SPEEDS GENERALLY 5 KTS OR LESS OVERNIGHT...5 TO 10 KTS WEDNESDAY. THREAT OF CONVECTION WEDNESDAY MAINLY NORTH OF TAF SITES. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON CONVECTION...HIGH CONFIDENCE ALL OTHER ELEMENTS. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 86 59 89 / 50 20 20 20 ATLANTA 62 83 65 87 / 30 10 10 5 BLAIRSVILLE 54 76 55 81 / 60 30 30 20 CARTERSVILLE 56 83 56 88 / 60 10 10 10 COLUMBUS 62 88 65 90 / 20 5 10 5 GAINESVILLE 59 82 62 86 / 60 30 20 20 MACON 60 89 62 90 / 50 5 10 5 ROME 58 84 57 88 / 60 10 10 20 PEACHTREE CITY 56 84 56 87 / 30 5 5 5 VIDALIA 66 89 67 90 / 60 5 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 22, 7:44 PM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 744 PM EDT TUE MAY 22 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-232345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 744 PM EDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TONIGHT. .SYNOPSIS... AN UPPER LEVEL LOW IN ASSOCIATION WITH A MOIST AND UNSTABLE AIRMASS WILL ALLOW FOR THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE OCCASIONAL LIGHTNING...HAIL TO THE SIZE OF NICKELS AND STRONG WINDS TO 45 MPH. THE BEST CHANCE FOR THUNDERSTORMS WILL BE FROM 8 PM TO 10 PM. .DISCUSSION... THE COMBINATION OF THE UPPER LEVEL LOW WITH FORECAST CAPE VALUES OF NEAR 1500 J/KG AND WEAK VERTICAL WIND SHEAR WILL LEAD TO THE DEVELOPMENT OF ISOLATED THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS EACH DAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 22, 8:40 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT TUE MAY 22 2012
GAZ111>113-230115-
840 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN WHEELER...
TOOMBS AND MONTGOMERY COUNTIES UNTIL 915 PM EDT...
AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCNATT FALLS...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHEELER...
TOOMBS AND MONTGOMERY COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE CHARLOTTEVILLE...UVALDA...MCNATT
FALLS...GRAYS LANDING...ALSTON...ROCK SPRINGS...ENGLISH EDDY...CEDAR
CROSSING...CENTER...TOOMBS CENTRAL...SOUTH THOMPSON...JOHNSON
CORNER...SANTA CLAUS...NEW BRANCH AND PONDEROSA.
&&
LAT...LON 3193 8228 3193 8237 3195 8239 3196 8248
3194 8249 3195 8256 3193 8261 3202 8268
3225 8220 3215 8218 3191 8222 3191 8224
TIME...MOT...LOC 0041Z 241DEG 28KT 3197 8250Special weather statement, May 22, 9:25 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT TUE MAY 22 2012
GAZ113-230200-
925 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TOOMBS
COUNTY UNTIL 1000 PM EDT...
AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF JOHNSON CORNER...MOVING
NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TOOMBS CENTRAL...JOHNSON CORNER AND NEW BRANCH. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3193 8228 3193 8233 3207 8237 3213 8219
3212 8219 3191 8222 3191 8225
TIME...MOT...LOC 0125Z 247DEG 17KT 3196 8225Special weather statement, May 22, 10:02 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT TUE MAY 22 2012
GAZ085-086-230230-
1002 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN JOHNSON AND
EMANUEL COUNTIES UNTIL 1030 PM EDT...
AT 1001 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ADRIAN...MOVING EAST AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JOHNSON
AND EMANUEL COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE SCOTT...ADRIAN...MEEKS...NORRISTOWN...NORRISTOWN
JUNCTION...COVENA...MODOC...DELLWOOD AND SWAINSBORO.
&&
LAT...LON 3252 8220 3248 8247 3250 8249 3250 8255
3251 8257 3250 8262 3252 8266 3255 8267
3261 8267 3263 8269 3274 8226
TIME...MOT...LOC 0202Z 256DEG 21KT 3256 8256Special weather statement, May 22, 10:20 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT TUE MAY 22 2012
GAZ097-098-230245-
1020 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TREUTLEN AND
LAURENS COUNTIES UNTIL 1045 PM EDT...
AT 1019 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ORIANNA...MOVING EAST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TREUTLEN
AND LAURENS COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE ORLAND...ROCKLEDGE...MINTER...ORIANNA...
BLACKVILLE...FIVE POINTS AND GILLIS SPRINGS.
&&
LAT...LON 3241 8240 3235 8280 3254 8280 3256 8267
3252 8267 3250 8262 3251 8257 3250 8255
3250 8249 3244 8238
TIME...MOT...LOC 0221Z 256DEG 21KT 3247 8266Local storm report, May 22, 10:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL E ROCKLEDGE 32.44N 82.70W
05/22/2012 E1.00 INCH LAURENS GA PUBLIC
PUBLIC REPORTED HAIL THE SIZE OF QUARTERS IN ROCKLEDGE.
THE HAIL HAD BEEN ONGOING FOR TEN MINUTES AT TIME OF
REPORT.
&&
AGIBBSSpecial weather statement, May 22, 10:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 PM EDT TUE MAY 22 2012
GAZ086-098-112-113-230330-
1053 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TREUTLEN...
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 1130 PM EDT...
AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN A LINE FROM JUST SOUTH OF SOPERTON...SOUTHEAST
TO ROCK SPRINGS...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 1130 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KIBBEE...
TARRYTOWN...ALSTON...AILEY...LOTHAIR...SOPERTON...MOUNT VERNON...
ZAIDEE...HIGGSTON...ROCK SPRINGS...CENTER...VIDALIA...SOUTH
THOMPSON...PONDEROSA AND OHOOPEE.
&&
LAT...LON 3205 8259 3238 8267 3245 8220 3239 8222
3236 8224 3233 8223 3230 8223 3209 8220
TIME...MOT...LOC 0251Z 259DEG 11KT 3223 8250The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:29 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 31 min |
| May 22, 8:40 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| May 22, 9:25 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| May 22, 10:02 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| May 22, 10:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| May 22, 10:27 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 33 min |
| May 22, 11:19 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 26 min |
| May 23, 12:42 AM EDT | Special Weather Statement | FFC | Toombs | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.